# SDR SWAA050478

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 30,649 hours, 26,206 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mixer Box
- Part number: 65463607
- Part serial: E2227
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AILERONS BINDING.  REMOVED AND REPLACED SPOILER MIXER AND RATIO CHANGER PER MM.
